Has anyone ever had a side effect of moderate-severe acne as a side effect of taking plaquenil? Ive always struggled with acne but ever since starting plaquenil this year it has gotten very bad, the worst ive ever had it before. Just wondering if anyone else has experienced this.
looking around on this website - there is a lot of information about the drugs-
non-steroidal anti-inflammatory drugs (NSAIDs)
disease-modifying anti-rheumatic drugs (DMARDs)
Janus kinase (JAK) inhibitors
It goes into further detail so you can learn all about all the meds and what the side effects are and what class of drug. We need to educate ourselves on these individual meds so when we go to the doctor, we know what he is talking about. Also maybe you can pick a couple that sound good and you can take charge of your body and what you put in it. Just trying to help.
We never share your personal information with anyone.